# SDR DHL9870629C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 SLAT INBD TRACK OUTBD RIB IS CRACKED AT FWD END.  STOP DRILLED, HFEC, INSTALLED DOUBLER PER SRM 57-50-3, 1 X 4.  N/R 1668.
